Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Chest X-ray shows symptoms suggestive of PTB. What does this mean?

i had a chest xray today and the result is there are fibroreticular densities in the right upper lobe with adjacent pleural adhesions suggestive of PTB. The heart and great vessels are not unusual. what does it mean? im a 33yrs. old, male, 5 7 height, 65kls and i smoke before but i stop almost a year now. what should i do.thank you for your reply.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Hi dondeesolano
Chest xray of this type usually suggests pulmonary tuberculosis(PTB). smoking seems to be a risk factor. You must go for 2 samples of sputum examination for acid fast bacilli. If it's negative you may go for additional tests like montoux test, CT scan of thorax and bronchoscopy. even if it comes out to be tuberculosis, don't worry its curable by DOTS.

best wishes
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor